# SDR DALA2021012100387

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN LOCATED BETWEEN STR 38R AND 39R, FR 64 AND FR 65 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 589304-14AD REV ORIGINAL AND PRI 589304-14 REV O AND 1.
